UNIGE document Scientific Article
previous document  unige:12409  next document
add to browser collection
Title

A cell decomposition of Teichmüller space based on geodesic length functions

Author
Published in Geometric and Functional Analysis. 2001, vol. 11, no. 1, p. 142 - 174
Identifiers
Full text
Structures
Citation
(ISO format)
SCHMUTZ SCHALLER, Paul. A cell decomposition of Teichmüller space based on geodesic length functions. In: Geometric and Functional Analysis, 2001, vol. 11, n° 1, p. 142 - 174. https://archive-ouverte.unige.ch/unige:12409

189 hits

0 download

Update

Deposited on : 2010-11-11

Export document
Format :
Citation style :